# SDR AALA202104189005

- Difficulty date: April 16, 2021
- Submitted: April 19, 2021
- Operation: Air carrier
- Aircraft: N818AW
- Make and model: Airbus A319-132
- Aircraft serial: 1375
- Aircraft time: 28,312 hours, 62,687 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNED: CABIN EMERGENCY LIGHT FAILED TEST. EPSU INTERNAL LOAD LOW. REMOVED AND REPLACED BATTERY OF EPSU IAW AMM 33-51-38-000-002, 33-51-38-400-002 & 33-51-00-210-001.
